# SDR CA050210002

- Difficulty date: February 9, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 18,436 hours
- Engine: Pwa JT8D219
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: H141016
- Condition: Intermittent
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, THE CREW OBSERVED THE NLG UNSAFE LIGHT ILLUMINATE BRIEFLY.  THE FLIGHT CONTINUED AND LANDED WITHOUT INCIDENT.  THE NLG LT GROUND INTERLOCK SWITCH WAS SUSPECTED AND REPLACED IAW MM 32-60-05.  NO FURTHER PROBLEM DURING SUBSEQUENT FLIGHT.
